# SDR SWAA2024083016085

- Difficulty date: July 24, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PLACARD (SLIDE INFLATES AUTOMATICALLY WHEN ENGAGED AND DOOR IS OPENED) ON SLIDE FWD ENTRY DOOR 2024-458604<
